Well, a constant supply of hot drinks and a large handful of dried apricots sorted out yesterday's problem, so I'm feeling more comfortable today.
My latest issue with the progesterone is just in giving myself the PIO jabs. Can I just say that, although I really hope I'll be continuing to take them for the next several weeks, I hate the buggers?
The clinic gave me the choice of doing the jabs in the middle quadrant of my outer thigh or the top outer quadrant of my buttock. Since I'm doing them myself, it's easiest to do them in my thigh. I've also read about people catching their sciatic nerve when doing the buttock, so without a precise target to aim for and with my history of back problems, I'm just not prepared to risk it - despite all the dire warnings I've read on the net about the thigh being a much more painful place to inject than the buttock.
I am getting a lot of muscular aches and pains around the injection site, so I decided I'd rather have one dead leg than two and have so far only done the jabs into one leg. That was fine until this weekend. Saturday's jab was fine as it pierced the skin, but I hit something on the way through the muscle and THAT was painful! Then yesterday I just couldn't get the needle to go in at all - I ended up taking the needle off, changing it and shifting the injection site about an inch further south, where it did at least glide in easily.
I only have four more of these jabs to do before test day, so I'm going to try to do those in the same leg, then if I get a BFP and they keep me on the gestone, I'll switch legs from Friday and give this one a bit of time to recover - I'd rather do it that way than alternate daily and have both legs sore at the same time, I think. I have heard of people at XXXX clinic being put on twice daily gestone injections - I'm already on twice daily Clexane, and I'm really hoping the gestone won't go more than once a day.
The trouble is that my recovery time seems to be a bit slow at the moment - I still have bruises from two weeks ago, though they are at least fading. It's getting harder and harder to find an unmarked patch of skin on my stomach to do my Clexane jabs. This is particularly true as the one hour gap between the Ritodrine and the Clexane isn't always enough to make the Ritodrine shakes stop before I have to do the jab, so I often have to do the Clexane with jazz hands.
But if I'm still injecting this time next week, I won't be complaining even if my entire stomach ends up looking like an army camouflage suit and I have two dead legs. You can remind me of that if I do start complaining...